# SDR SWAA2016021849166

- Difficulty date: February 4, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 42,487 hours, 24,752 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB CRACKED, LOCATED STAB STATION 92.70 & 20" FROM LOWER POSITION.  REPAIRED RIB IAW SRM.
